I started humira on Jan 4th and things have been improving. I have so much more energy and I am starting to see the humireI took my 6th week dose(the one where you are down to one shot for the rest of your humira stint) on Feb 4th. WELL my husband had a cold that week and my 4 year old was walking around with a cough. This Tuesday, February 12th I picked my girl up from school to take her to dance class. I was told not to go into her school until I had past the three month mark on the humira. A teacher always walks her to the car. After buckling her in and getting in the front seat my daughter says "I have to pee". What kid does't do this when you are in a hurry at some point! So, the halls were empty and the bathroom was just beyond the door so I took her in there myself and changed her for dance class now that we were definitely going to be late. I realize this may not have been the smartest move, but what is done is done.
Later that day I ran into a friend of mine who has celiac and gets her supplements from the same chiro that I use. She is a blessing as my family is allergic to gluten, soy, dairy and egg. She told me that some of the supplements she was taking contained wheat germ. I looked at mine and sure enough so did some of mine. In fact some of mine contained, dairy and soy!! I said to myself "well that explains why I was doing so well but not going all the way into remission!". I have had a rash on the right top corner of my chin and no matter how much cortizone I put on it it won't go away. I also noticed that over the past few weeks everyday at about
3 I become a psycho. Sometimes earlier. I go away into my corner and knit or sleep and cook dinner by myself if I am up to it. I do not want to harm others with my misery. It has gotten progressively worse. I think we can safely blame this on the supplements. I am not so sure what we can blame the rash on.
On tuesday night after taking a hot epsom salts bath. I got out of the tub and felt like someone had tried to bake me. I felt lousy. Within 2 hours I was vomiting(haven't done that in years) and diarriah. By 6 am the vomitting stopped. but the diarriah kept on. It was clear with flecks of stuff in it. I though I saw a reddish brown tinge. Could this be blood or something else. I am extremely anemic. I had a full blood transfusion and an iron transfusion in the last 2 months and can not afford to give away blood right now. Should I be startled? This is still going on though my stools are intermittently moving in the right direction. I haven't ate much since Tuesday night. I can't. It feels like I am starving when I first wake and when I sit up there is a feeling of stuff waiting to come up in my gullet. I have managed some, crackers, 1/2 can of tuna, guacamole(a little and my taste is off so that was awful) and a little white rice.
It is Saturday, I had some coconut milk kefier and my gag reflex made me vomit last night. I feel tired right now. (To remedy that I sent my husband shopping in 3 different stores with a 4 year old! The house is peaceful and it had to get done!! I know you mommies relate!!!). If my daughter talks to me while my husband is talking my head spins!!!!! My throat still itches a little. I just drank a cup of chicken broth. I have cold sores the size of Montana!!! I don't have a fever anymore. I have quit the supplements.
So, my next humira shot is on Monday, Feb 18th. I am afraid I will not be 100% be Monday. My GI assistant is giving me my next shot because the pharmacy didn't get me the pen and got me two sub-q needles. Surprised the heck out of me! She said if I still have the rash on Monday we need to stop the humira until it goes away. This is before we found out about
the supplements. It is slowly healing, but as you can see I am not in the best health.
ANy advice? I am not wanting to miss the shot because if the rash is the allergies than I will do nothing but improve. I do NOT want to go through the load doses again either. I was not good at that. Also, if I still have lingering affects of this bug on Monday does that mean I definitely should not take the shot? Can one post-pone the shot a day or two without having to retake the load dose?
THis really bites! We were planning on doing some visiting and I really was looking forward to doing it with energy and a zest for life! I have spent close to 4 years in this flare and saw light at the end of the tunnel. Now I am afraid it is gone. I am not sure if I am being PSTD(it has been shown Crohn"s people can suffer from PSTD) or realistic hear! Anyone have any advice on that too?
Thank you for your support! I do appreciate it always!